# SDR ASAA2020062302828

- Difficulty date: June 20, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 39,001 hours, 13,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL CABIN EMERGENCY LIGHTS INOPERATIVE EXCEPT FWD GALLEY AND AFT GALLEY.   GROUNDED - YES.  REMOVED AND REPLACED THE BATTERY PACKS LOCATION M1670, M1671, M1674, M1676, M1694, M1695 AND M2337. OPS CHECKED GOOD IAW AMM 33-51-06.
